# SDR SWAA032078

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N331SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23695
- Aircraft time: 51,055 hours, 48,585 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 656531014
- Condition: Worn
- Location: Rt & Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C2 CHECK, BOTH LT AND RT ELEVATORS FAILED THE FREE PLAY CK.  REMOVED AND REPLACED ELEVATOR CONTROL TORQUE TUBE ASSY PER MM.
